# SDR UALA2011050202161

- Difficulty date: May 2, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 82,330 hours, 10,088 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65B81127172
- Part serial: 307
- Condition: Damaged
- Location: Te Flap Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FLAP AND NR 7 FLAP CARRIAGE ASSY DAMAGED.   TRANSMISSION NR 7 HAS DEEP GOUGES & MID FLAP OUTBOARD CUTOUT HAS DAMAGE TO ASSESS.  ACCOMPLISHED HFEC OF AREA PER NDT, NO CRACKS. REPLACED TRANSMISSION PER MM.
